# SDR FDEA2019041650794

- Difficulty date: April 15, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23121
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DROOP LEADING EDGE UPPER SKIN OUTBOARD EDGE FOUND CHAFING MARK AT  STATION  XDLE 329.774 REPAIR CARRY OUT AT LEFT HAND  WING DROOP LEADING EDGE UPPER SKIN OUTBOARD EDGE  AT  XDLE 329.774 AS PER SRM 57-40-01-2R FIGURE 202 REPAIR 15. REPAIR CLASSIFIED AS  MAJOR IAW GMM 6-2-100.
